# SDR AALA20161230010

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 23,495 hours, 9,125 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR IS LOOSE WHEN DISARM STOWING.  ADJUSTED GIRT BAR RETAINER CLIPS IAW AMM 25-61-01. OPERATIONAL CHECK GOOD.
